Pacific Journal of Mathematics

Notes on the Feynman integral. I.

G. W. Johnson and D. L. Skoug

Article information

Source
Pacific J. Math., Volume 93, Number 2 (1981), 313-324.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102736263

Mathematical Reviews number (MathSciNet)
MR623567

Zentralblatt MATH identifier
0459.28011

Subjects
Primary: 81C35
Secondary: 28B05: Vector-valued set functions, measures and integrals [See also 46G10] 49G99 58D30: Applications (in quantum mechanics (Feynman path integrals), relativity, fluid dynamics, etc.)

Citation

Johnson, G. W.; Skoug, D. L. Notes on the Feynman integral. I. Pacific J. Math. 93 (1981), no. 2, 313--324. https://projecteuclid.org/euclid.pjm/1102736263


Export citation

References

  • [1] S. Albeverio and R. Hoegh-Krohn, Mathematical Theory of Feynman Path Integrals, Springer Verlag Lecture Notes in Mathematics, 523 (1976).
  • [2] R. H. Cameron and D A. Storvick, Some Banach algebras of analytic Feynman integrablefunctionals, Proceedings of 7th international conference on analytic functions, Kozubnik, Poland, Springer Verlag Lecture Notes in Mathematics, 798 (1980), 18-67.
  • [3] P. Halmos, Measure Theory, Van Nostrand, Princeton, New Jersey, 1950.
  • [4] G. W. Johnson and D. L. Skoug, Scale-invariant measurability in Wiener space, Pacific J. Math., 83 (1979), 157-176.
  • [5] G. W. Johnson and D. L. Skoug, A Banach algebra of Feynman integrablefunctionals with application to an integral equationformally equivalent to Schroedinger's equation, J. Functional Analysis, 12 (1973), 129-152.
  • [6] J. Kuelbs and V. Mandrekar, Harmonic analysis on F-spaceswith a basis, Trans. Amer. Math. Soc, 169 (1972), 113-152.
  • [7] R. E. A. C. Paley, N. Wiener and A. Zygmund, Notes on Random Functions, Math. Zeit , 37 (1933), 647-688.

See also

  • G. W. Johnson, D. L. Skoug. Notes on the Feynman integral. {II}. II [MR 85k:81070b] J. Funct. Anal. 41 1981 3 277--289.
  • III : G. W. Johnson, D. L. Skoug. Notes on the Feynman integral. III. The Schroedinger equation. Pacific Journal of Mathematics volume 105, issue 2, (1983), pp. 321-358.